# SDR ASAA2017082421727

- Difficulty date: August 24, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 35,846 hours, 10,965 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Pin
- Condition: Missing
- Location: Nr 2 Engine
- Part time: 35,846 hours, 10,965 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C SBCFM56-7B-72-0986-1 ON THE NR 2 ENGINE FOUND STAGE 3 VSV SLAB HEAD PIN AT 9 O'CLOCK POSITON MISSING OUT OF SEGMENT.  ACFT GROUNDED. REPLACED THE NR 2 ENGINE.
